# SDR YGJA20090512001

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N510LL
- Make and model: Cessna 510
- Aircraft serial: 5100074
- Aircraft time: 241 hours, 137 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Speed Brake
- Part number: 99126412
- Part serial: 0200
- Condition: Inoperative
- Location: Zone 500
- Part time: 241 hours, 137 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOT DEPLOYED SPOILERS AND THE ACFT ROLLED TO THE RT. INVESTIGATION REVEALED THAT THE LT SPOILER WAS RETRACTED WITH THE RT, WAS DEPLOYED. SPOILERS WERE RETRACTED AND THE PILOT LANDED SAFELY.
